You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1968/31/3
On duality between
(
L
1
F
)
-spaces and
(
L
2
F
)
-spaces
Download
PDF
- On duality between $(L_{1}F)$-spaces and $(L_{2}F)$-spaces
Article
Original scientific text
Title
On duality between
(
L
1
F
)
-spaces and
(
L
2
F
)
-spaces
Authors
W. Zawadowski
1
Affiliations
Warszawa, Polska
Studia Mathematica
1968/31/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
217-231
Main language of publication
English
Published
1968
Exact and natural sciences
mathematics